# SDR SWAA990194

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND MID CABIN CEILING EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY PER M/M.
